# SDR AALA201710069005

- Difficulty date: October 5, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 75,529 hours, 10,671 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: F5757120201200
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON THE LOWER SKIN LEFT OTBD FLAP TE BETWEEN RIBS 4 AND 5,  AT FLAP TRACK NR 3.  REPAIRED THE SKIN IAW EA 273948.  AIRCRAFT WAS GROUNDED
